# SDR 0202219851

- Difficulty date: July 1, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- Aircraft time: 63,873 hours, 66,380 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Seal
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Mck in ATL, the upper aft portion of the aft cargo door seal depressor was found broken at station 1108 between door stops 3 and 4. Repaired per EA 98-190490.
